Keyword : Gaudry-Harley scheme

Baby Step Giant Step Algorithms in Point Counting of Hyperelliptic Curves
Kazuto MATSUO Jinhui CHAO Shigeo TSUJII 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/05/01
Vol. E86-A  No. 5 ; pp. 1127-1134
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
hyperelliptic curve cryptosystemshyperelliptic curvespoint counting algorithmsbaby step giant step algorithmsGaudry-Harley scheme
 Summary | Full Text:PDF